Mikhailov, A.V. and Wang, J.P. and Xenitidis, Pavlos (2011) Recursion operators, conservation laws and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We attempt to propose an algebraic approach to the theory of integrable difference equations. We define the concept of a recursion operator for difference equations and show that it generates an infinite sequence of symmetries and canonical conservation laws for a difference equation. As in the case of partial differential equations, these canonical densities can serve as integrability conditions for difference equations. We obtain the recursion operators for the Viallet equation and all the Adler-Bobenko-Suris equations.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||24 Oct 2011 21:50|
|Last Modified:||11 Nov 2011 10:44|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/28313 (The current URI for this page, for reference purposes)|
- Depositors only (login required):